Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A property of the Rayleigh function


Author: F. T. Howard
Journal: Proc. Amer. Math. Soc. 24 (1970), 719-723
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0002-9939-1970-0254286-8
MathSciNet review: 0254286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0254286-8
Article copyright: © Copyright 1970 American Mathematical Society